MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 FP TYPE1 PPS HO 7.0 T1; PROSTHETIC, HIP

ZIMMER BIOMET, INC. TPRLC 133 FP TYPE1 PPS HO 7.0 T1; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Mfr site: (b)(4).The event reports that the sterile packaging was damaged.This was identified at a zb distribution centre, therefore there was no patient, user, or stakeholder harm.There was no patient involvement.Evaluation of the returned product/photographs provided confirms foreign debris is present inside the sterile packaging, and the sterile packaging remains sealed and blister is damaged.The reported event is confirmed, sterility has been breached.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The condition of the device when it left zimmer biomet is non-conforming to specification due to the foreign debris.The root cause of the foreign debris is the operator not following the work instructions provided.The root cause of the damaged blister can be attributed to transit damage and packaging design deficiency.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the representative investigated circulated items and identified sterile package damage.No further event information available at the time of this report.

Brand Name
TPRLC 133 FP TYPE1 PPS HO 7.0 T1
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11472284
Report Number0001825034-2021-00646
Device Sequence Number3471449
Product Code KWA
UDI-Device Identifier00880304489769
UDI-Public(01)00880304489769(17)280806(10)6348907
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-101070
Device Lot Number6348907
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2021
Initial Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1